# SDR IPXA11170120

- Difficulty date: October 19, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,543 hours, 5,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING OTBD FLAP INBD BULLNOSE CHAFED.  REPAIRED LT WING OTBD FLAP INBD BULLNOSE BETWEEN RIB 1 AND 2 REF EA 300-5750-01-A3574 AND EO A300-5750-44874-A.
